Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Most Read Articles

Open AccessArticleMost Read
Using Differentiation Term by Term Theorem to Study the Partial Differential Problems
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 63-68. DOI: 10.12691/tjant-1-1-13
Pub. Date: December 30, 2013Views: 8956Downloads: 4690Citations: 3
Open AccessArticleMost Read
Application of Parseval’s Theorem on Evaluating Some Definite Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 1-5. DOI: 10.12691/tjant-2-1-1
Pub. Date: January 16, 2014Views: 9558Downloads: 4665Citations: 14
Open AccessArticleMost Read
Certain Properties of Generalized Fibonacci Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 6-8. DOI: 10.12691/tjant-2-1-2
Pub. Date: February 07, 2014Views: 10216Downloads: 4738
Open AccessArticleMost Read
Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101. DOI: 10.12691/tjant-2-3-8
Pub. Date: July 13, 2014Views: 9895Downloads: 5530Citations: 3
Open AccessArticleMost Read
On the Moments of the Function E*(t)
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 102-109. DOI: 10.12691/tjant-2-3-9
Pub. Date: July 14, 2014Views: 8123Downloads: 4280Citations: 2
Open AccessOpinion PaperMost Read
Determinantal Identities of Fibonacci, Fibonacci Like and Lucas Numbers
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 110-112. DOI: 10.12691/tjant-2-4-1
Pub. Date: July 18, 2014Views: 8349Downloads: 4454